Statistical mechanics of lossy compression for nonmonotonic multilayer perceptrons

URI http://harp.lib.hiroshima-u.ac.jp/hiroshima-cu/metadata/4037
File
Title
Statistical mechanics of lossy compression for nonmonotonic multilayer perceptrons
Author
氏名 COUSSEAU Florent
ヨミ
別名
氏名 MIMURA Kazushi
ヨミ ミムラ カズシ
別名 三村 和史
氏名 OMORI Toshiaki
ヨミ オオモリ トシアキ
別名 大森 敏明
氏名 OKADA Masato
ヨミ オカダ マサト
別名 岡田 真人
Abstract

A lossy data compression scheme for uniformly biased Boolean messages is investigated via statistical
mechanics techniques. We utilize a treelike committee machine committee tree and a treelike parity machine
parity tree whose transfer functions are nonmonotonic. The scheme performance at the infinite code length
limit is analyzed using the replica method. Both committee and parity treelike networks are shown to saturate
the Shannon bound. The Almeida-Thouless stability of the replica symmetric solution is analyzed, and the
tuning of the nonmonotonic transfer function is also discussed.

Description Peer Reviewed
Journal Title
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume
78
Issue
2
Spage
021124-1
Epage
021124-11
Published Date
2008-08
Publisher
American Physical Society
ISSN
1539-3755
NCID
AA11558033
Language
eng
NIIType
Journal Article
Text Version
出版社版
Rights
© 2008 The American Physical Society
Old URI
Set
hiroshima-cu